# SDR CKSA96362

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEFT WING UPPER REAR SPAR STA XRS295 HAS SEVERE CORROSION, WITH SEPARATION.  REPAIRED IAW SKETCH NR AIA/E/2415.  CORROSION CARD NR 117L-0551.  NON-ROUTINE TASK CARD NR 88649, LEVEL 2.
